MathSciNet Relay Station
MathSciNet bibliographic data
MR192542 (33 #767) 60.40
Fisk, Donald L. Quasi-martingales. Trans. Amer. Math. Soc. 120 1965 369–389.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement